# SDR ASAA9980061

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD RED EMERGENCY FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE.  RECONNECTED WIRING IN FLOOR TRACK AT ROW 1 AND OPERATED NORMALLY.  (M)
